A problem on products of Toeplitz operators
Author: Kun yu Guo
Journal: Proc. Amer. Math. Soc. 124 (1996), 869-871
MSC (1991): Primary 47B35
MathSciNet review: 1307521
Full-text PDF Free Access
Abstract: A natural and interesting problem on classical Hardy space of one complex variable is the following:
Problem: If , then there exist some such that .
In this note, we establish the kernel inclusion theorem for the products of Toeplitz operators. Using this fact, in case , we give the above question an affirmative answer.
- R. G. Douglas, Banach algebra techniques in operator theory, Academic Press, New York, 1972 MR 50:14335
Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B35
Retrieve articles in all journals with MSC (1991): 47B35
Received by editor(s): September 20, 1994
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1996 American Mathematical Society